Extensions of holomorphic motions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 2, p. 185-210
@article{ASNSP_1995_4_22_2_185_0,
     author = {Slodkowski, Zbigniew},
     title = {Extensions of holomorphic motions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {2},
     year = {1995},
     pages = {185-210},
     zbl = {0835.30012},
     mrnumber = {1354904},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_2_185_0}
}
Slodkowski, Zbigniew. Extensions of holomorphic motions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 2, pp. 185-210. http://www.numdam.org/item/ASNSP_1995_4_22_2_185_0/

[1] A.F. Beardon - Ch. Pommerenke, The Poincaré metric of plane domains, J. London Math. Soc. 18 (1978), 475-483. | MR 518232 | Zbl 0399.30008

[2] L. Bers - H.L. Royden, Holomorphic families of injections, Acta Math. 157 (1986), 259-286. | MR 857675 | Zbl 0619.30027

[3] P. Duren, HP-Spaces. Academic Press, New York 1970. | MR 268655 | Zbl 0215.20203

[4] C.J. Earle - R.S. Fowler, Holomorphic families of open Riemann surfaces, Math. Ann. 270 (1985), 249-273. | MR 771982 | Zbl 0537.30036

[5] C.J. Earle - R.S. Fowler, A new characterization of infinite dimensional Teichmüller spaces, Ann. Acad. Sci. Fenn. Ser. A. I Math. Dissertationes 10 (1985), 149-153. | MR 802476 | Zbl 0577.32020

[6] C.J. Earle - I. Kra - S.L. Krushkal, Holomorphic motions and Teichmüller spaces. To appear in Trans. Amer. Math. Soc. | MR 1214783 | Zbl 0812.30018

[7] F Forstnerič, Polynomial hulls of sets fibered over the circle. Indiana Univ. Math. J. 37 (1988), 869-889. | MR 982834 | Zbl 0647.32017

[8] P. Hartmann, Ordinary Differential Equations. John Wiley and Sons, New York, 1964. | MR 171038 | Zbl 0125.32102

[9] J. Hubbard, Sur les sections analytiques de la courbe universelle de Teichmüller, Mem. Amer. Math. Soc. 4 (1976). | MR 430321 | Zbl 0318.32020

[10] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings. Marcel Dekker, New York, 1970. | MR 277770 | Zbl 0207.37902

[11] M. Kuranishi, Deformations of compact complex manifolds. Lecture Notes, University of Montreal 1969. | MR 355111 | Zbl 0382.32014

[12] O. Lehto, Univalent functions and Teichmüller spaces. Graduate Texts in Math. 109, Springer-Verlag, Berlin-New York, 1987. | MR 867407 | Zbl 0606.30001

[13] R. Mañe - P. Sad - D. Sullivan, On the dynamics of rational maps, Ann. Sci. École Norm. Sup. 16 (1983), 193-217. | Numdam | MR 732343 | Zbl 0524.58025

[14] C. Mcmullen, Private letter, 1990.

[15] Z. Slodkowski, Polynomial hulls in C2 and quasicircles, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 16 (1989), 367-391. | Numdam | MR 1050332 | Zbl 0703.32007

[16] Z. Slodkowski, Holomorphic motions and polynomial hulls, Proc. Amer. Math. soc. 111 (1991), 347-355. | MR 1037218 | Zbl 0741.32009

[17] Z. Slodkowski, Invariant extensions of holomorphic motions, Abstract No. 873-30-234. In: Abstract of the Papers Presented to the Amer. Math. Soc. 13 (1992), p. 259.

[18] D. Sullivan, Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups, Acta Math. 155 (1985), 243-260. | MR 806415 | Zbl 0606.30044

[19] D. Sullivan, Quasiconformal homeomorphisms and dynamics III: Topological conjugacy classes of analytic endomorphisms, Preprint 1985.

[20] D. Sullivan - W.P. Thurston, Extending holomorphic motions, Acta Math. 157 (1986), 243-257. | MR 857674 | Zbl 0619.30026

[21] K. Astala - G. Martin, Holomorphic motions, Preprint. | MR 1886611